Archive of Gerontology and Geriatrics Research

    mendeley

    Angioedema, an uncommon side effect of Ace-Inhibitor use

    DOI Logo 10.17352/aggr.000006

    Published On: October 11, 2018 | Pages: 001 - 003

    Author(s): Shaista U Ahmed*, Ayobami Akenroye And Matthew McNabney
    Angioedema is a rare but life-threatening side effect of angiotensin-converting enzyme inhibitor (ACEI). It can lead to airway compromise which can be fatal if not treated emergently. CASE: A 69-year-old woman presented to the ED with swollen lips, tongue and change of voice. Her home medications included aspirin, amlodipine, lisinopril and atorvastatin. She was treat ... CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos
    Abstract View Full Article View

     

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on AGGR